American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03C60) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 26 of 26 found      Go to page: 1

[1] Philip Scowcroft. Existentially closed dimension groups. Trans. Amer. Math. Soc. 364 (2012) 1933-1974. MR 2869195.
Abstract, references, and article information   
View Article: PDF

[2] Lou van den Dries and Ayhan Günaydın. Erratum to ‘Mann pairs’. Trans. Amer. Math. Soc. 363 (2011) 5057-5057. MR 2806701.
Abstract, references, and article information   
View Article: PDF

[3] Lou van den Dries and Ayhan Günaydin. Mann pairs. Trans. Amer. Math. Soc. 362 (2010) 2393-2414. MR 2584604.
Abstract, references, and article information   
View Article: PDF

[4] Piotr Kowalski and Anand Pillay. Quantifier elimination for algebraic $D$-groups. Trans. Amer. Math. Soc. 358 (2006) 167-181. MR 2171228.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Rahim Moosa. A nonstandard Riemann existence theorem. Trans. Amer. Math. Soc. 356 (2004) 1781-1797. MR 2031041.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] E. Hrushovski and M. Itai. On model complete differential fields. Trans. Amer. Math. Soc. 355 (2003) 4267-4296. MR 1990753.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] E. Bouscaren and F. Delon. Groups definable in separably closed fields. Trans. Amer. Math. Soc. 354 (2002) 945-966. MR 1867366.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Rüdiger Göbel and Saharon Shelah. Cotorsion theories and splitters. Trans. Amer. Math. Soc. 352 (2000) 5357-5379. MR 1661246.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Dugald Macpherson, David Marker and Charles Steinhorn. Weakly o-minimal structures and real closed fields. Trans. Amer. Math. Soc. 352 (2000) 5435-5483. MR 1781273.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Zoé Chatzidakis and Ehud Hrushovski. Model theory of difference fields . Trans. Amer. Math. Soc. 351 (1999) 2997-3071. MR 1652269.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Andreas Baudisch. A new uncountably categorical group. Trans. Amer. Math. Soc. 348 (1996) 3889-3940. MR 1351488.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Paul C. Eklof, Matthew Foreman and Saharon Shelah. On invariants for $\omega\sb 1$-separable groups . Trans. Amer. Math. Soc. 347 (1995) 4385-4402. MR 1316849.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Margit Messmer. Groups and fields interpretable in separably closed fields . Trans. Amer. Math. Soc. 344 (1994) 361-377. MR 1231337.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Bradd Hart, Sergei Starchenko and Matthew Valeriote. Vaught's conjecture for varieties . Trans. Amer. Math. Soc. 342 (1994) 173-196. MR 1191612.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Ivo Herzog. Elementary duality of modules . Trans. Amer. Math. Soc. 340 (1993) 37-69. MR 1091706.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Ali Nesin and Anand Pillay. Some model theory of compact Lie groups . Trans. Amer. Math. Soc. 326 (1991) 453-463. MR 1002922.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Ali Nesin. On solvable groups of finite Morley rank . Trans. Amer. Math. Soc. 321 (1990) 659-690. MR 968420.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] David Marker. Semialgebraic expansions of ${\bf C}$ . Trans. Amer. Math. Soc. 320 (1990) 581-592. MR 964900.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Anand Pillay and Mike Prest. Modules and stability theory . Trans. Amer. Math. Soc. 300 (1987) 641-662. MR 876470.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Daniel Lascar. Les groupes $\omega$-stables de rang fini . Trans. Amer. Math. Soc. 292 (1985) 451-462. MR 808731.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Thomas J. Jech. Abstract theory of abelian operator algebras: an application of forcing . Trans. Amer. Math. Soc. 289 (1985) 133-162. MR 779056.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Y. Gurevich and P. H. Schmitt. The theory of ordered abelian groups does not have the independence property . Trans. Amer. Math. Soc. 284 (1984) 171-182. MR 742419.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] S. Tulipani. On the universal theory of classes of finite models . Trans. Amer. Math. Soc. 284 (1984) 163-170. MR 742418.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Dan Saracino and Carol Wood. Finitely generic abelian lattice-ordered groups . Trans. Amer. Math. Soc. 277 (1983) 113-123. MR 690043.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Yuri Gurevich and W. Charles Holland. Recognizing the real line . Trans. Amer. Math. Soc. 265 (1981) 527-534. MR 610963.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] A. M. W. Glass and Keith R. Pierce. Existentially complete abelian lattice-ordered groups . Trans. Amer. Math. Soc. 261 (1980) 255-270. MR 576874.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 26 of 26 found      Go to page: 1